| Model Number |
KR2110X15B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of the proportional valve is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), indicated that the device failed testing for fio2 receptacle verification (or whatever the issue] prior to distribution.Fio2 receptacle verification was completed/replaced to resolve the issue.
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, event aev failure, was observed on the device's error log.The service technician evaluated and determined the active exhalation control module (aecm) had caused the issue to occur on the device.In conclusion, the aecm was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the system printed circuit assembly was replaced to address another error code, proximal pressure railed low, that was observed on the device's error log.This was unrelated to the reportable issue.The inline proximal filter was replaced for a failed fio2 receptacle verification test step that occurred during diagnostic testing.This was unrelated to the reportable issue.The muffler assembly and air inlet foam filter were replaced for preventative maintenance unrelated to the reportable issue.